# SDR MWEA070236

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,031 hours, 48,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360381
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER CUTOUT, BETWEEN FUSELAGE STATION 636 & 693 HAS SEVERAL SMALL SPOTS OF CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER.
